On Some Topological Properties of Fourier Transforms of Regular Holonomic D-Modules

Yohei Ito, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study Fourier transforms of regular holonomic -modules. In particular, we show that their solution complexes are monodromic. An application to direct images of some irregular holonomic -modules will be given. Moreover, we give a new proof of the classical theorem of Brylinski and improve it by showing its converse.

Original languageEnglish
Pages (from-to)454-468
Number of pages15
JournalCanadian Mathematical Bulletin
Volume63
Issue number2
DOIs
Publication statusPublished - 2020 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On Some Topological Properties of Fourier Transforms of Regular Holonomic D-Modules'. Together they form a unique fingerprint.

Cite this